# SDR SWAA2024090626141

- Difficulty date: August 14, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP;STA 827-STA 847 LBL 21 WL155.6 INTERCOASTALHAS ELONGATED HOLE<[01] REMOVED AND REPLACED INTERCOASTAL AT AFT CARGO COMP;STA 827-STA 847 LBL 21 WL155.6 REF:SRM 51-40-02-0G-0AND SRM 51-40-05-0G-0;[02] CORRECTION STEP 1 OF STEP 4 REMOVED AND REPLACED INTERCOASTAL AT AFT CARGO COMP;STA 827-STA 847 LBL 21 WL155.6 REF:SRM 51-40-02-0G-0AND SRM 51-40-05-0G-0 AND DRW 146A7502;[03] CORRECTION : STEP 2 ENTER IN ERROR CORRECT STATEMENT IS:  REMOVED AND REPLACED INTERCOASTAL AT AFT CARGO COMP;STA 827-STA 847 LBL 21 WL155.6 REF:SRM 51-40-02-0G-0AND SRM 51-40-05-0G-0 AND DRW 146A7502;[04] VERIFIED STEP 3.
